Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Weyl formula for hypoelliptic operators of Schrödinger type


Authors: Ernesto Buzano and Andrea Ziggioto
Journal: Proc. Amer. Math. Soc. 131 (2003), 265-274
MSC (2000): Primary 35P20, 47B06
DOI: https://doi.org/10.1090/S0002-9939-02-06701-1
Published electronically: June 12, 2002
MathSciNet review: 1929046
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this work we consider a general class of hypoelliptic operators, for which we give an estimate of the remainder of the so-called Weyl asymptotic formula for the eigenvalues.


References [Enhancements On Off] (What's this?)

  • 1. Boggiatto, P., Buzano, E. and Rodino, L., Global hypoellipticity and spectral theory, Mathematical Research, vol. 92, Akademie Verlag, Berlin, 1996.MR 97m:35040
  • 2. Buzano, E., Some remarks on the Weyl asymptotics by the approximate spectral projection method, Boll. U.M.I. 3-B (2000), no. 8, 775-792MR 2001k:35232
  • 3. Buzano, E. and Ziggioto, A., Weyl formula for multi-quasi-elliptic operators of Schrödinger type, Ann. Mat. Pura Appl. 180 (2001), 223-243.MR 2002f:35179
  • 4. Buzano, E. and Nicola, F., Hypoelliptic symbols and complex powers of pseudodifferential operators in the Weyl-Hörmander classes, in preparation.
  • 5. Dencker, N., The Weyl calculus with locally temperate metrics and weights, Arkiv för Mat. 24 (1986), 59-79.MR 87m:47111
  • 6. Hörmander, L., The Weyl calculus of pseudo-differential operators, Comm. Pure Appl. Math. 32 (1979), 359-443.MR 80j:47060
  • 7. -, On the asymptotic distribution of the eigenvalues of pseudodifferential operators in $\mathbb{R} ^n$, Arkiv för Mat. 17 (1979), 297-313.MR 82i:35140
  • 8. -, The analysis of linear partial differential operators II, Grundleheren der mathematischen Wissenschaften, vol. 257, Springer-Verlag, Berlin, 1983.MR 85g:35002b
  • 9. Nilsson, N., Monodromy and asymptotic properties of certain multiple integrals, Arkiv för Mat. 18 (1980), 181-198. MR 83i:32020
  • 10. Shubin, M. A., Pseudodifferential operators and spectral theory, Springer-Verlag, Berlin, 1987. MR 88c:47105
  • 11. Taylor M. E., Pseudodifferential Operators, Princeton Mathematical Series, vol. 34, Princeton University Press, Princeton, New Jersey, 1981. MR 82i:35172

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 35P20, 47B06

Retrieve articles in all journals with MSC (2000): 35P20, 47B06


Additional Information

Ernesto Buzano
Affiliation: Dipartimento di Matematica, Università di Torino, Via Carlo Alberto 10, 10123 Torino, Italia
Email: buzano@dm.unito.it

Andrea Ziggioto
Affiliation: Dipartimento di Matematica, Università di Torino, Via Carlo Alberto 10, 10123 Torino, Italia
Email: ziggioto@dm.unito.it

DOI: https://doi.org/10.1090/S0002-9939-02-06701-1
Received by editor(s): September 4, 2001
Published electronically: June 12, 2002
Communicated by: David S. Tartakoff
Article copyright: © Copyright 2002 American Mathematical Society

American Mathematical Society